MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 18 FRAMING COIL VTA; EMBOLIZATION COIL

MICROVENTION, INC. HYDROFRAME 18 FRAMING COIL VTA; EMBOLIZATION COIL
Model Number 181445HFRM-V
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was not available to send to the manufacturer for analysis; therefore, a product analysis could not be performed.The root cause is unknown.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during treatment of a left middle cerebral artery aneurysm, the 4th coil became stuck in the microcatheter.During removal of the pusher wire, the coil detached inside the microcatheter.The detached coil was retrieved with a snare device.There was no reported patient injury.

Brand Name
HYDROFRAME 18 FRAMING COIL VTA
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8197221
Report Number2032493-2018-00291
Device Sequence Number14044233
Product Code HCG
UDI-Device Identifier00816777023858
UDI-Public(01)00816777023858(11)171011(17)220930(10)1710111W6
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K100454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2022
Device Model Number181445HFRM-V
Device Lot Number1710111W6
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;